# SDR 2009FA0000700

- Difficulty date: July 10, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 26,739 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV THE SERVICE DOOR CUT OUT AFT FRAME WAS FOUND TO BE CORRODED.  DO NOT HAVE ENOUGH INFORMATION AT THIS TIME TO DETERMINE THE EXACT CAUSE OF DAMAGE.  (K)
